Numerical analysis of oscillations in nonconvex problems.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 747-768
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1991__59_8_133577,
author = {M. Chipot},
title = {Numerical analysis of oscillations in nonconvex problems.},
journal = {Numerische Mathematik},
pages = {747--768},
year = {1991},
volume = {59},
number = {8},
zbl = {0712.65063},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133577/}
}
M. Chipot. Numerical analysis of oscillations in nonconvex problems.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 747-768. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133577/